# SDR USAA980521

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 69403526
- Condition: Corroded
- Location: Bs 328-336
- Part time: 27,716 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND CORROSION ON SEAT TRACK STATION 328 TO 336 RBL 22.  CORROSION TASK NR C 53-107-02.  INSTALLED NEW SEAT TRACK PER SRM 53-00-52.  (M)
